| Title | A THEORETICAL-ANALYSIS OF SMITH AND ANALYTICAL PREDICTORS |
| Publication Type | Journal Article |
| Year of Publication | 1986 |
| Authors | WONG SKP, SEBORG DE |
| Journal | AICHE JOURNAL |
| Volume | 32 |
| Pagination | 1597-1605 |
| Date Published | OCT |
| Title | A THEORETICAL-ANALYSIS OF SMITH AND ANALYTICAL PREDICTORS |
| Publication Type | Journal Article |
| Year of Publication | 1986 |
| Authors | WONG SKP, SEBORG DE |
| Journal | AICHE JOURNAL |
| Volume | 32 |
| Pagination | 1597-1605 |
| Date Published | OCT |